# SDR AALA201603229004

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 26,440 hours, 3,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR 2L ASSIST BOTTLE PRESS LOW.  ACCOMPLISHED SPECIAL PRECAUTION AMM 52-10-00-860-801-A, REPLACEMENT OF DIAPHRAGM 52-10-00-860-803-A, CHARGING OF DOOR DAMPED 52-10-00-600-802-A.  OPERATIONAL CHECKED GOOD.
